Hi there, i have been have diareah for a while now and have lost some weight in the process.
So i have been to the doctor for anemia, crohns, celiac and tests for other stuff and they have all come back normal.
Now while im pleased at that, im still suffering from the diareah and am wondering whether there is other tests avaliable, even though im told they will test for 'everything', whatever they are.
Also my stools lately have been a darker, smellier appearance.
Im not trying to find problems that arent there, im just wanting answers to why im still the same and whatelse can be done?. Many thanks wayne.
Read more: Intestinal Disorders Forum - Diareah trouble http://ehealthforum.com/health/diareah-trouble-t293940.html#ixzz1SpdSiZGk
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?